Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On primes of degree one in function fields


Authors: Greg W. Anderson and Robert Indik
Journal: Proc. Amer. Math. Soc. 94 (1985), 31-32
MSC: Primary 11R58; Secondary 14H25
MathSciNet review: 781050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that over the algebraic closure of a finite field, every point of the jacobian of a curve annihilated by a power of a prime $ l$ is the $ l$-primary component of a point in the image of the curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R58, 14H25

Retrieve articles in all journals with MSC: 11R58, 14H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781050-4
PII: S 0002-9939(1985)0781050-4
Article copyright: © Copyright 1985 American Mathematical Society